CSN Login
Members Online: 2

You are here

First chemo today

givingrace's picture
givingrace
Posts: 161
Joined: Nov 2012

Freaking out again.....

Bendamustine and rituxen today.

Leaving for center now.

I got my smartphone with earbuds.

My note pad and pen

Water

And Me.

I don't want to have anything crazy happen. 

I pray I could sail threw this.

 

GG

jimwins's picture
jimwins
Posts: 2111
Joined: Aug 2011

Good luck.  Hopefully it will be smooth sailing and you'll meet some nice people.  You're not alone. 

Dog - Puppies Blinking photo AnimatedGIF-DogPuppiesBlinking.gif

givingrace's picture
givingrace
Posts: 161
Joined: Nov 2012

That's so cute !

Everybody loves puppies in a basket huh. 

I'm on rituxen pump now. Bendamustine next.

My throat feels full and scratchy. Going to tell nurse.

GG

givingrace's picture
givingrace
Posts: 161
Joined: Nov 2012

Hi

Other than the scratchy throat and full ness. I sailed threw. I know things may change but I'm just staying in the moment. 

Tomorrow will do Bendamustine alone and Neulasta shot thuresday. 

Funny thing tho. I get so panicked watching the nurses put in IVs. It dawned on me....just stop watching !  Duh.  It worked alot better that way.

 Hugs

GG

Max Former Hodg...
Posts: 3699
Joined: May 2012

Sounds like you "sailed through," GG (spoken by a former submarine guy). You may remember from your previous treatments that chemo is a gift that "keeps on giving," and the effects often hit a day or two later.  I am not being a killjoy, but want you to recall that this is normal when it happens.

If you have not had neulasta before, know that it can cause significant bone pain, but this is more common in older folks like me (I was 53 when I had my treatments) and anyone with significant arthritis.   Also -- I have always been very squimish, and have never watched an IV being inserted, or even a blood draw !   Wishing you well with a prayer,

max

givingrace's picture
givingrace
Posts: 161
Joined: Nov 2012

Thanks Max.

Yep I sailed threw  the infusion part.I was afraid of reactions. I had one my very first time.But the horrible pain in bones has found me. No fever but i do have  small tightness in chest. haven't lost apatite and haven't been sick so far.

Your not being a killjoy...its all reality.

Can't sleep but I learned years ago there is no use in tossing and turning just get up and read,work, or something till your tired again. I work in the disability community and I heard this tip and have done it ever sence. I am too afraid to take my head injury meds so sleep is a problem. Few days of headaches.

I have had arthritis for long time so I'm preparing my self to the best of my ability. 

I read comments about taking claritin before the shot. I will be doing that for sure.

Well thanks again for encouragement. 

Keep hope alive.

GG

 

 

 

 

 

NANCYL1
Posts: 289
Joined: Jun 2012

Hello GG:

Checking in to see how you are doing today.

I just had Rituxin infusions for my lymphoma.  The first time around, I told them not to use steroids with it and as a result, got a reaction.  After than, I had steroids, and things were much better other than getting somewhat hopped up from the steroids.

I hope things are going OK for you today.

 

Nancy

 

 

givingrace's picture
givingrace
Posts: 161
Joined: Nov 2012

Hi Nancy !

Thank you for checking in on me. I just got home from my Neulasta shot.  In the tummy but not so bad.I took claritin too so hopefully not much side effects.  I'm actually having bone pain , weakness , and horrible headache (headache could just be from my head injury tho. )from the last two days of Rituxin and Bendamustine.  I am also have nausea but I really feel like I got some grace here cuz it could always be worse.

When my mom went threw treatment it was a train wreck. She was so very sick throwing up in parking lot and on way home. I remember my dad telling me to go outside and watch the bathroom window to make sure she didn't take off on the chemotherapy days. This was back in the early 80 s. So I'm counting my blessings today.

I had reaction first time around in 2010 with the rituxen so I totally agree with the steroid.  

How are you feeling ? Make sure you rest alot.

You sound good. I am sending you great big hugs.

GG

 

NANCYL1
Posts: 289
Joined: Jun 2012

Hello GG:

You have a bad combination of side effects.  You do sound good despite all.

I think I did not type correctly re Rituxan.  I had about 2 years of infusions which ended last Novemberf, 2013.  To help prevent side effects, I had Benedryl, Steroids and even 2 Tylenol in the mix.   Tired for a few days after and hopped up from steroids.   In January, 2014,  I had cardiac surgery.  In October, 2014. I will see my new Oncologist to find out where I stand with the Lymphoma.  I was told that it can't be cured, but it can be controlled.

Your mom must have had a terrible time with the chemo.  I keep hearing that it is so much easier to take now.

I am not very educated re cancer.  I do keep taking all kinds of pamphlets home from the Cancer Center with very good reading intentions.

Hope things improve quickly for you.

Nancy

 

 

 

 

 

 

 

 

Folks24
Posts: 107
Joined: Feb 2007

When I was getting my chemo treatments, a couple of my friends on diets were envious.  My dr told me didn't care what it was to eat anything and everything!  In addition, due to the headaches, I was to increase my caffeine.  So -- drink more Pepsi and eat more chocolate.

I had 5 days of pred after my chemo and learned the week following I'd feel like crap so I got prepared. I had to take my temp every 3-4 hrs. Yeah, I had the trouble sleeping also. Never knew what the line up was on TV prior to this.

Just listen to your body and take care of yourself.

Subscribe to Comments for "First chemo today"